MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE PRIMARY SHOULDER COMPONENT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-01-36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930)
Date of Event 09/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitant medical devices: (b)(4), 304-21-11 - 10.5mm, platform fx stem left.(b)(4), 320-01-36 - 36mm, glenosphere.(b)(4), 320-10-00 - equinoxe, reverse tray adapter plate tray +0.(b)(4), 320-15-01 - eq rev, glenoid plate.(b)(4), 320-15-05 - eq rev, locking screw.(b)(4), 320-20-00 - eq reverse, torque defining screw kit.(b)(4), 320-20-18 - eq rev, compress screw lck cap kit, 4.5 x 18mm.(b)(4), 320-20-26 - eq rev, compress screw lck cap kit, 4.5 x 26mm.(b)(4), 320-20-30 - eq rev, compress screw lck cap kit, 4.5 x 30mm.(b)(4), 320-36-03 - 36mm, humeral liner +2.5mm unconstrained.(b)(4), 531-20-00 - shldr, gps rvrs drill kit.(b)(4), 531-78-20 - shouldr gps hex pins kit.(b)(4).A10012 - gps implant kit v2.
 
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2022.The surgeon removed the glenosphere and humeral liner, completed a washout and then replaced the components with new ones, due to infection.No breakage of device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (remove all from initial report-suspect device unknown), g2 (australia), g4 (remove from initial-unknown) h4 (remove from initial report-unknown), h6: clinical code, component code, types, findings and investigation conclusions.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE PRIMARY SHOULDER COMPONENT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15675729
Report Number1038671-2022-01356
Device Sequence Number6321118
Product Code KWS
UDI-Device Identifier10885862086372
UDI-Public10885862086372
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093275
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number320-01-36
Device Catalogue Number320-01-36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date10/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer02/02/2023
12/15/2025
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date02/08/2023
12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale